# SDR QXEA2015091500469

- Difficulty date: September 2, 2015
- Submitted: September 15, 2015
- Operation: Air carrier
- Aircraft: N414QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4061
- Aircraft time: 33,393 hours, 34,836 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Rib
- Part number: 85329512101
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AFT) RIB ASSY, PN 85329512-101 AT STA X88.200 FOUND HEAVILY ABSORB.  RIB, PN 85329512-101 A7 BS X88.2.  REMOVED REF SRM 51-42-05.  INSTALLED NEW RIB, PN 85329512-101 A7, BS .X88.2, REF SRM 51-42-05.  REMOVED FITTING ASSY, PN 85329283-001 FROM RIB, PN 85329512-001, REF SRM 51-42-05. INSTALLED FITTING, PN 85329283-001 AND RIB, PN 85329512-001, REF SRM 51-42-05. LOCATED AND DRILLED NEW RIB, PN 85329512-101 AT BS X88.2, REF SRM 51-40-01.  APPLIED ALUMINIZED TOP COAT ON NEW RIB ASSY, PN 85329512-101, REF 51-25-25, SRM.  FORM M-184 COMPLIED WITH.
